×

zbMATH — the first resource for mathematics

On convolution tails. (English) Zbl 0487.60016

MSC:
60E05 Probability distributions: general theory
60F99 Limit theorems in probability theory
60K05 Renewal theory
60G50 Sums of independent random variables; random walks
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bingham, N.H.; Goldie, C.M., Extensions of regular variation part I: uniformity and quantifiers, (1979), University of London, Westfield College, preprint
[2] Chistyakov, V.P., A theorem on sums of independent positive random variables and its applications to branching processes, Theory probab. appl., 9, 640-648, (1964)
[3] Chover, J.; Ney, P.; Wainger, S., Functions of probability measures, J. analyse math., 26, 255-302, (1973) · Zbl 0276.60018
[4] Chover, J.; Ney, P.; Wainger, S., Degeneracy properties of subcritical branching processes, Ann. probab., 1, 663-673, (1973) · Zbl 0387.60097
[5] Cohen, J.W., Some results on regular variation for distributions in queueing and fluctuation theory, J. appl. probab., 10, 343-353, (1973) · Zbl 0258.60076
[6] Embrechts, P.; Goldie, C.M., On closure and factorization properties of subexponential and related distributions, J. austral. math. soc. ser. A, 29, 243-256, (1980) · Zbl 0425.60011
[7] Embrechts, P.; Goldie, C.M., Comparing the tail of an infinitely divisible distribution with integrals of its Lévy measure, Ann. probab., 9, 468-481, (1981) · Zbl 0459.60017
[8] embrechts, P.; Goldie, C.M.; Veraverbeke, N., Subexponentiality and infinite divisibility, Z. wahrsch. verw. gabiete, 49, 335-347, (1979) · Zbl 0397.60024
[9] Feller, W., ()
[10] Pakes, A.G., On the tails of waiting time distributions, J. appl. probab., 15, 555-564, (1975) · Zbl 0314.60072
[11] Rudin, W., Limits of ratios of tails of measures, Ann. probab., 1, 982-984, (1973) · Zbl 0303.60014
[12] Seneta, E., Regularly varying functions, () · Zbl 0291.60043
[13] Smith, W., On the tails of queueing-time distributions, ()
[14] Stam, A.J., Regular variation of the tail of a subordinated probability distribution, Adv. appl. probab., 5, 308-327, (1972) · Zbl 0264.60029
[15] Steutel, F.W., On the tails of infinitely divisible distributions, Z. wahrsch. verw. gebiete, 28, 273-276, (1974) · Zbl 0269.60016
[16] Teugels, J.L., The class of subexponential distributions, Ann. probab., 3, 1000-1011, (1975) · Zbl 0374.60022
[17] van Aardenne-Ehrenfest, T.; de Bruijn, N.G.; Korevaar, J., A note on slowly oscillating functions, Nieuw arch. wisk., 23, 2, 77-86, (1949) · Zbl 0045.33503
[18] Veraverbeke, N., Asymptotic behaviour of wiener—hopf factors of a random walk, Stochastic process. appl., 5, 27-37, (1977) · Zbl 0353.60073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.